American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(48.0X) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Gerald Berman. Finite projective plane geometries and difference sets . Trans. Amer. Math. Soc. 74 (1953) 492-499. MR 0054978.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] L. M. Kelly and E. A. Nordhaus. Distance sets in metric spaces . Trans. Amer. Math. Soc. 71 (1951) 440-456. MR 0046060.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Alan J. Hoffman. On the foundations of inversion geometry . Trans. Amer. Math. Soc. 71 (1951) 218-242. MR 0044137.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Th. Motzkin. The lines and planes connecting the points of a finite set . Trans. Amer. Math. Soc. 70 (1951) 451-464. MR 0041447.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Marshall Hall. Correction to ``Projective planes.'' . Trans. Amer. Math. Soc. 65 (1949) 473-474. MR 0029515.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Fred Supnick. On the dense packing of spheres . Trans. Amer. Math. Soc. 65 (1949) 14-26. MR 0028586.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Leonard M. Blumenthal. Congruence and superposability in elliptic space . Trans. Amer. Math. Soc. 62 (1947) 431-451. MR 0024134.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Leonard M. Blumenthal. Metric characterization of elliptic space . Trans. Amer. Math. Soc. 59 (1946) 381-400. MR 0016877.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Reinhold Baer. The fundamental theorems of elementary geometry. An axiomatic analysis . Trans. Amer. Math. Soc. 56 (1944) 94-129. MR 0010979.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Herbert Busemann. Local metric geometry . Trans. Amer. Math. Soc. 56 (1944) 200-274. MR 0010976.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Garrett Birkhoff. Metric foundations of geometry. I . Trans. Amer. Math. Soc. 55 (1944) 465-492. MR 0010393.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Marshall Hall. Projective planes . Trans. Amer. Math. Soc. 54 (1943) 229-277. MR 0008892.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Herbert Busemann. On spaces in which two points determine a geodesic . Trans. Amer. Math. Soc. 54 (1943) 171-184. MR 0009860.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Reinhold Baer. A unified theory of projective spaces and finite abelian groups . Trans. Amer. Math. Soc. 52 (1942) 283-343. MR 0007252.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1